MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 801764
Medical Device Problem Codes Unintended Power Up (1162); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the manufacturer's subsidiary, the unit had been kept in the distribution warehouse in the original carton.While preparing to deliver the device to the medical facility, a noise was heard inside the carton and it was discovered that the unit had automatically powered on while the power switch was in the off position.The battery was checked and observed that it was not charging and did not switch to alternating current (ac) power.The subsidiary suspected the power manager board to be the cause of the problem and replaced the power manager board.
 
Event or Problem Description
Upon receipt of the device, the user reported that unit automatically powered on without charging or being connected to a power source.There was no patient involvement.
 
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) observed the power manager resistance across r186, r159 and r122 to fail using a multimeter to measure the values.The resistors were open which was not within specification.
 
Additional Manufacturer Narrative
The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key11710073
Report Number1828100-2021-00149
Device Sequence Number11819863
Product Code DTQ
UDI-Device Identifier00886799000663
UDI-Public(01)00886799000663(11)210122
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number801764
Device Catalogue Number801764
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer05/07/2021
06/08/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date05/28/2021
06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1